T Nation

Joint Pain After Cycle/ During Pct


#1

Hey guys I’m 25 years old 170lbs 5"7 at 15%bf I recently did a 12 week cycle of test c @ 300 mgs a week twice a week and 25mg of dbol e/d . On week 8 I started taking arimedex one a day 25mg a day because I thought I was getting gyno due to sensitive nipples. Around the same time I started taking three 25mg of clomid a day for a few days then noticed the sensitivity was going down so I continued just talking one 25mg of clomid and one 25mg of arimedex. After about a week of taking the clomid and arimedex I experienced severe joint pain in my knees and shoulders to the point of not being able to walk very well and always in extreme pain. I have stopped use of everything around week 9 and it’s been 2-3 weeks of pain since,

This was my first cycle , and I’m wondering if anyone has any tips for what I can take to help with my joints as they are feeling dry and sore when I move. Has anyone else experienced this and could have an idea as to why I am so sore all of a sudden after taking the clomid and arimedex.